RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 3, Pages 481–501 (Mi tvp5274)  

Abelian theorem for the regularly varying measure and it's density in octant

A. L. Yakymiv

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/tvp5274

Full text: PDF file (571 kB)
First page: PDF file
References: PDF file   HTML file

Received: 19.11.2018
Revised: 06.02.2019
Accepted:12.02.2019

Citation: A. L. Yakymiv, “Abelian theorem for the regularly varying measure and it's density in octant”, Teor. Veroyatnost. i Primenen., 64:3 (2019), 481–501

Citation in format AMSBIB
\Bibitem{Yak19}
\by A.~L.~Yakymiv
\paper Abelian theorem for the regularly varying measure and it's density in octant
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 3
\pages 481--501
\mathnet{http://mi.mathnet.ru/tvp5274}
\crossref{https://doi.org/10.4213/tvp5274}
\elib{http://elibrary.ru/item.asp?id=38590354}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5274
  • https://doi.org/10.4213/tvp5274
  • http://mi.mathnet.ru/eng/tvp/v64/i3/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:75
    References:16
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019